My question is I have a High FSH level of 164.3 and the top range for that is 113.0 by this lab that did my test. this is for postmenapausal women. I had a hyst in "97", since october I have had dizziness more disturbances of the eyes, headaches behind the eyes, Malaise, Fast heart rate, arrythmias, when i eat this happens more with the heart and I do get tachy at times as well. I just feel very bad, cant do anything. my question is if i am that high out of range with the FSH by 51 pints can there be something wrong with my pituitary gland? My LH was 48.6 and cut off in post men is like 58.00. I am having a cortisol ck today, it will not be back for 5 days though. I have felt the whole time it was someting to do with my pituitary or adrenal glands all this stuff affecting my heart. I have had the heart tests, and no big problems there they tell me.
Please anyone with the answer of why the FSH is so high out of range...
It is likely high b/c of menopause - would talk to your GYN about it as well. To test thyroid would do TSH and Free T4 -- if normal, this would be another reassurance that pituitary is just doing it's job.
By the way my thyroid is fine i was on synthroyd for yrs for just being in the high range area, not out of range. Well when all the cardiac stuff started I was taking to much i went down on the med it continued and they told me to stop taking it, i did and have been cked over four months now numerous times, and its fine...
Ok so this means it is ok even though the high range stops at 113.00 for post menapausal and mine is 163.4. The dr like I said did a cortisol level yesterday and 24 hour urine catch for potassium loss which runs in my family for no reason, without diurectics and such...
Thanks again Dr. Lupo
potassium loss could be due to hyperaldosteronism (adrenal problem) -- that would not increase FSH and having an FSH above the normal menopause range usually is not a pathologic problem, but would check with GYN about that.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.